# SDR MWEA030134

- Difficulty date: March 9, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 77,761 hours, 83,939 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Valve
- Part number: 222704
- Part serial: 432369
- Condition: Inoperative
- Location: Lt Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT BRAKE DOES NOT WORK WITH RIGHT HYDRAULIC SYSTEM SELECTED.  REMOVED AND REPLACED RIGHT WHEEL WELL BRAKE CONTROL VALVE.
